О коэфициентах p- листных функций

Ю. Аленицын

Matematiceskij sbornik (1942)

  • Volume: 52, Issue: 1-2, page 51-58
  • ISSN: 0368-8666

How to cite


Аленицын, Ю.. "О коэфициентах p- листных функций." Matematiceskij sbornik 52.1-2 (1942): 51-58. <http://eudml.org/doc/65181>.

author = {Аленицын, Ю.},
journal = {Matematiceskij sbornik},
keywords = {complex functions; coefficients of -valent functions},
language = {rus},
number = {1-2},
pages = {51-58},
publisher = {Tipogr. Lissnera i Sobko},
title = {О коэфициентах p- листных функций},
url = {http://eudml.org/doc/65181},
volume = {52},
year = {1942},

AU - Аленицын, Ю.
TI - О коэфициентах p- листных функций
JO - Matematiceskij sbornik
PY - 1942
PB - Tipogr. Lissnera i Sobko
VL - 52
IS - 1-2
SP - 51
EP - 58
LA - rus
KW - complex functions; coefficients of -valent functions
UR - http://eudml.org/doc/65181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.